×

zbMATH — the first resource for mathematics

On the local maximum property of the Koebe function. (English) Zbl 0174.12301

PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Bieberbach, L.: Über die Koeffizienten derjenigen Potenzreihen, welche eine schlichte Abbildung des Einheitskreises vermitteln. K. Preuss. Akad. Wiss. Berlin, Sitzungsberichte, (1916), pp. 940-955. · JFM 46.0552.01
[2] Bombieri, E.: Sull’integrazione approssimata dell’equazione differenziale di Löwner e le sue applicazioni alla teoria delle funzioni univalenti, Università di Milano 1963.
[3] ?: Sul problema di Bieberbach per le funzioni univalenti. Atti Accad. Naz. Lincei Rend. Cl. Sci. Fis. Mat. Natur.35, 469-471 (1963).
[4] ?: Sulla seconda variazione della funzione di Koebe. Boll. U. M. I. (3),22, 25-32 (1967). · Zbl 0143.09904
[5] Charzynski, Z. andM. Schiffer: A new proof of the Bieberbach conjecture for the fourth coefficient. Arch. Rat. Mech. Anal.5, 187-193 (1960). · Zbl 0099.05901 · doi:10.1007/BF00252902
[6] ??: A geometric proof of the Bieberbach conjecture for the fourth coefficient. Scripta Math.25, 173-181 (1960). · Zbl 0100.07301
[7] Duren P.L., andM. Schiffer: The theory of the second variation in extremum problems for univalent functions. J. Anal. Math.10, 193-252 (1962/63). · Zbl 0112.30302 · doi:10.1007/BF02790308
[8] Garabedian, P.R.: Inequalities for the fifth coefficient. Comm. Pure Appl. Math.19, 199-214 (1966). · Zbl 0141.26902 · doi:10.1002/cpa.3160190206
[9] ?,G.G. Ross, andM. Schiffer: On the Bieberbach conjecture for evenn. J. Math. Mech.14, 975-989 (1965). · Zbl 0141.26901
[10] ?, andM. Schiffer: A proof of the Bieberbach conjecture for the fourth coefficient. J. Rat. Mech. Anal.4, 427-465 (1955). · Zbl 0065.06902
[11] Hayman, W.K.: Multivalent functions. Cambridge Tractsn o 48, Cambridge 1958.
[12] Jenkins, J.A.: On certain coefficients of univalent functions. Analytic Functions, pp. 159-194. Princeton N.J.: Princeton Univ. Press 1960. · Zbl 0103.30002
[13] Löwner, K.: Untersuchungen über schlichte konforme Abbildungen des Einheitskreises, I. Math. Ann.89, 103-121 (1923). · JFM 49.0714.01 · doi:10.1007/BF01448091
[14] Montaldo, O.: Sur comportamento delle funzioni univalenti nell’intorno della funzione di Koebe. Boll. U. M. I., (3),21, 1-17 (1966). · Zbl 0145.08803
[15] Schaeffer, A.C., andD.C. Spencer: Coefficient regions for Schlicht functions. Amer. Math. Soc. Colloq. Publ. No. 35, New York, 1950. · Zbl 0066.05701
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.